CaltechAUTHORS
  A Caltech Library Service

Differential polynomial rings in several variables over locally nilpotent rings

Chen, Fei Yu and Hagan, Hannah and Wang, Allison (2020) Differential polynomial rings in several variables over locally nilpotent rings. International Journal of Algebra and Computation, 30 (1). pp. 117-123. ISSN 0218-1967. https://resolver.caltech.edu/CaltechAUTHORS:20200305-140732396

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200305-140732396

Abstract

We show that a differential polynomial ring over a locally nilpotent ring in several commuting variables is Behrens radical, extending a result by Chebotar.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1142/s0218196719500668DOIArticle
Additional Information:© 2020 World Scientific Publishing. Received 1 August 2018; Accepted 10 August 2019; Published: 15 October 2019.
Funders:
Funding AgencyGrant Number
NSFDMS-1653002
Subject Keywords:Behrens radical; differential polynomial ring; locally nilpotent ring
Issue or Number:1
Classification Code:AMSC: 16N40
Record Number:CaltechAUTHORS:20200305-140732396
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200305-140732396
Official Citation:Differential polynomial rings in several variables over locally nilpotent rings. Fei Yu Chen, Hannah Hagan, and Allison Wang. International Journal of Algebra and Computation 2020 30:01, 117-123; doi: 10.1142/s0218196719500668
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:101728
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:05 Mar 2020 23:17
Last Modified:05 Mar 2020 23:17

Repository Staff Only: item control page